# SDR FDEA201910312790

- Difficulty date: October 31, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 33,461 hours, 18,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210020800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR47 Y0 ~ -Y450 UNDERFLOOR WEB CRACKED REPAIRED THE MAIN DECK FR47 Y0 ~ -Y450 UNDERFLOOR WEB CRACK PER A300-600F SRM53-  15-15 FIG201. THIS REPAIR WAS CATEGORY B AND IT MUST BE INSPECTED AT DEFINED   INTERVALS PER A300-600F SRI53-15-15-2-002-00. INSPECTION THRESHOLD FROM REPAIR   EMBODIMENT IS 24000FC. SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC UNTIL 42500FC.   INSPECTION METHOD: DETAILED VISUAL. MAJOR REPAIR IAW FEDEX GMM6-2-100
